# SDR AALA991704

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT AFT OF EMERGENCY EXIT WINDOWS INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHT WIRE IN TAIL COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
